MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number B3300
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received a pair of photos from the customer showing the packaging of the affected sample.No conclusions could be made from the photos provided.Without the return of the sample a comprehensive review cannot be performed and a probable cause cannot be determined.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.Section e initial reporter (full) phone: (b)(6).
 
Event or Problem Description
The customer-reported event occurred on an unspecified date and involved a microclave® neutral connector.The clave adaptor of the device reportedly disconnected from the end of the port two days in a row.The clave adaptor was successfully connected to the end of the port both times and was running without issue initially.The second time, the nurse went to access the port and the clave popped out, no leaking observed at this time.This occurred while attached to the patient.During this second occurrence, the clave adapter popped off when the nurse was attaching the syringe.The involved patient was not harmed although it was unclear how much medication was received as the fluid was leaking out.The hospital for sick kids was consulted, and an alternate antibiotic was given.This emdr reflects the second of two occurences.

Brand Name
MICROCLAVE® NEUTRAL CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24282700
Report Number9617594-2026-00087
Device Sequence Number8318555
Product Code FPA
UDI-Device Identifier00840619045593
UDI-Public(01)00840619045593(17)300701(10)14503797
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB3300
Device Lot Number14503797
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYRINGE, MFR UNK; UNSPECIFIED FLUID/INFUSATE, MFR UNK
Patient SexUnknown